• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

antibiotics and weight gain, bloated

roxie60

Senior Member
Messages
1,791
Location
Central Illinois, USA
I reported to my llmd that after 11 weeks of antibiotics I have gained weight and frequently feel bloated to an extent that my heart/chest feels pressure, hard to breathe. She said other of her patients had reported the same but that she was unaware of that being a side effect. So I was wondering if anyone here treating lyme and co with antibiotics have this experience? I have been taking septra ( bactrim?) and azithromycin. I am distressed over this gain and the bloated pressure.
 

dmholmes

Senior Member
Messages
350
Location
Houston
I also have bloating after Azithromycin. Heart palpitations too.

I already had 10 weight gain from prebiotics and probiotics prior to that.
 

ukxmrv

Senior Member
Messages
4,413
Location
London
I always get bloated and fat on AB's. Unlike the claims on some of those links I don't know if it is only yeast that causes this. Spent time on anti-candida diets and drugs and this did nothing for my gut problems.